# SDR DLM88011843

- Difficulty date: November 20, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 33,828 hours, 27,026 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL270 F/A NOTIFIED US OF SMOKE /FUMES /STRONG BURNING ODOR.  SMOKE PREVALENT AT OVERWING EXITS ROW 24 TO 27.  ODOR MOVED FORWARD TO COCKPIT.  SMOKE COMING OUT OF ALL AIR VENTS IN MAIN AND FIRST CLASS CABIN.  CABIN FULL OF SMOKE FOR 3-5 MINS.  C/W STEPS 1-4 OF OPN 5088 BORESCOPED NR 1 AND 2 ENGINES NR 3 CARBON SEAL.  NO LEAKS FOUND.  COMPLETED OPN 5088, NO EVIDENCE OF SMOKE OR FUMES DURING OPN 5088.  PERFORMED VERIFICATION FLT, NO ABNORMALITIES.
